# SDR EE4Y2017042503264

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION PROCESS IT WAS FOUND AT MAIN CARGO CABIN BS 907 RH SIDE WBL 208 FRAME WEB HOLE WITH CRACK INDICATION.   THE FRAME WEB WAS REPAIRED UNDER ENGINEERING ORDER EO4412-3.
